RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 4, Pages 659–675 (Mi izv1485)  

On some metric properties of the boundary values of functions that are analytic in a half-plane

N. V. Govorov, S. P. Grushevskii


Abstract: A generalization is given of Kolmogorov's inequality for the Hilbert transform. The inequalities that are obtained are shown to be exact, and all extremal functions are determined.
Bibliography: 9 titles.

Full text: PDF file (1168 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:1, 1–17

Bibliographic databases:

UDC: 517.54
MSC: Primary 44A15, 42A50; Secondary 30C15
Received: 15.01.1980

Citation: N. V. Govorov, S. P. Grushevskii, “On some metric properties of the boundary values of functions that are analytic in a half-plane”, Izv. Akad. Nauk SSSR Ser. Mat., 48:4 (1984), 659–675; Math. USSR-Izv., 25:1 (1985), 1–17

Citation in format AMSBIB
\Bibitem{GovGru84}
\by N.~V.~Govorov, S.~P.~Grushevskii
\paper On~some metric properties of the boundary values of functions that are analytic in a~half-plane
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 4
\pages 659--675
\mathnet{http://mi.mathnet.ru/izv1485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=755952}
\zmath{https://zbmath.org/?q=an:0579.44003}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 1
\pages 1--17
\crossref{https://doi.org/10.1070/IM1985v025n01ABEH001262}


Linking options:
  • http://mi.mathnet.ru/eng/izv1485
  • http://mi.mathnet.ru/eng/izv/v48/i4/p659

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:108
    Full text:48
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019